# SDR USAA2008112492121

- Difficulty date: November 20, 2008
- Submitted: November 25, 2008
- Operation: Air carrier
- Aircraft: N422US
- Make and model: Boeing 737401
- Aircraft serial: 23989
- Aircraft time: 54,243 hours, 36,547 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spindle
- Part number: 654648198
- Part serial: 4164
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - RON - MAJOR REPAIR - CORROSION ON RIGHT WING OUTBOARD MID FLAP CARRIAGE SPINDLE.  REPLACED RIGHT WING OUTBOARD FLAP ASSEMBLY IAW US AIRWAYS TASK CARD 03C40727020.
